# SDR DALA2023032802378

- Difficulty date: March 26, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 SECONDARY NRC: CORROSION OUT OF LIMITS ON FLOOR STRINGERS RBL 2 BSTA. 550 AT FWD CARGO. IN REF NRC 00369. CORRECTIVE ACTION: SUMMARY OF NRC 00740: FLOOR STRINGER RBL 2 BSTA. 550 AT FWD CARGO WAS REPLACED PER B757-200 SRM. (2688247)
